Journal of Graph Theory

Cover image for Journal of Graph Theory

Summer 1982

Volume 6, Issue 2

Pages fmi–fmi, 97–221

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. You have free access to this content
      Masthead (page fmi)

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060201

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Homage to roberto frucht (pages 97–99)

      Frank Harary

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060202

    2. How I became interested in graphs and groups (pages 101–104)

      Roberto W. Frucht

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060203

    3. On maximum bipartite subgraphs (pages 105–113)

      Günther Malle

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060204

    4. Extremal bipartite subgraphs of cubic triangle-free graphs (pages 115–121)

      Glenn Hopkins and William Staton

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060205

    5. Maximum k-colorable subgraphs (pages 123–132)

      S. C. Locke

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060206

    6. On digraphs without antidirected cycles (pages 133–138)

      Douglas D. Grant, F. Jaeger and C. Payan

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060207

    7. A class of geodetic blocks (pages 157–168)

      R. J. Cook and D. G. Pryce

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060210

    8. A shortness exponent for r-regular r-connected graphs (pages 169–176)

      Brad Jackson and T. D. Parsons

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060211

    9. On the toroidal thickness of graphs (pages 177–184)

      Ian Anderson

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060212

    10. The connectivities of line and total graphs (pages 197–203)

      Douglas Bauer and Ralph Tindell

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060214

    11. A counterexample to a conjecture on paths of bounded length (pages 205–209)

      Stephanie M. Boyles and Geoffrey Exoo

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060215

    12. Graphs with nilpotent adjacency matrices (pages 215–218)

      Martin W. Liebeck

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060217

SEARCH

SEARCH BY CITATION